# SDR DALA2023051904011

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 LENGTH OF COMPENSATOR INDICATOR EXTENSION AT SNUBBER R4 DOOR IS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00537: SNUBBER 101 WAS REMOVED AND REPLACED BY A SERVICEABLE SNUBBER PER B757-200 AMM 52-11-10. (2771977)
